Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 6, pp 846–865 | Cite as

Quasiwidths and optimization of methods of mixed approximation of multidimensional singular integrals with kernels of hilbert type

  • S. B. Vakarchuk
  • M. Sh. Shabozov
Article

Abstract

We consider the problem of application of mixed methods to the construction of algorithms, optimal in accuracy, for the calculation of multidimensional singular integrals with Hilbert-type kernels. We propose a method for the optimization of cubature formulas for singular integrals with Hilbert-type kernels based on the theory of quasiwidths.

Keywords

Linear Operator Singular Integral Generalize Polynomial Ukrainian Academy Conjugate Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. J. Gordon, “Spline-blending surface interpolation through curve networks,” J. Math. Mech., 18, 931–951 (1969).zbMATHMathSciNetGoogle Scholar
  2. 2.
    M. Sh. Shabozov, “Approximation of continuous and differentiable periodic functions of two variables by interpolational mixed splines,” in: Problems in the Theory of Approximation of Functions [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1980), pp. 166–172.Google Scholar
  3. 3.
    A. N. Vaindiner, “Approximation of continuous and differentiable periodic functions of many variables by generalized polynomials (finite linear superposition of functions of smaller number of variables),” Doki Akad. Nauk SSSR, 192, No. 3, 483–486 (1970).MathSciNetGoogle Scholar
  4. 4.
    N. P. Korneichuk and S. V. Pereverzev, “On the approximation of functions of two variables by operators constructed on the basis of one-dimensional operators,” in: Theory of Functions and Topology [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1983), pp. 43–49.Google Scholar
  5. 5.
    M.-B. A. Babaev, “Approximation of Sobolev classes of functions by sums of products of functions of smaller number of variables,” Tr. Mat. Inst. Akad. Nauk SSSR, 180, 30–32 (1987).Google Scholar
  6. 6.
    V. N. Temlyakov, “Approximation of functions with bounded mixed derivative,” Tr. Mat. Inst. Akad. Nauk SSSR, 178, 3–112 (1986).MathSciNetGoogle Scholar
  7. 7.
    S. B. Vakarchuk, “On approximation of differentiable functions of many variables,” Mat. Zametki, 48, Issue 3, 37–44 (1990).MathSciNetGoogle Scholar
  8. 8.
    S. B. Vakarchuk, “Quasiwidths of classes of functions in certain Banach spaces of analytic functions of many complex variables,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 3, 26–31 (1992).Google Scholar
  9. 9.
    S. B. Vakarchuk, “Renewal of linear functionals on classes of differentiable functions of two variables by using certain generalized information,” Izv. Vyssh. Uchebn. Zaved, Ser. Mat., No. 2, 11–17 (1990).Google Scholar
  10. 10.
    B. G. Gabdulkhaev, “Cubature formulas for multidimensional singular integrals. I,” Izv. Mat. Inst. Bolg. AN, 11, 181–196 (1970).Google Scholar
  11. 11.
    B. G. Gabdulkhaev, “Cubature formulas for multidimensional singular integrals. II,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 4, 3–13 (1975).Google Scholar
  12. 12.
    B. G. Gabdulkhaev, Optimal Approximations of Linear Problems [in Russian], Kazan University, Kazan (1980).Google Scholar
  13. 13.
    M. Sh. Shabozov, “An approach to the investigation of optimal quadrature formulas for singular integrals with fixed singularity,” Ukr. Mat. Zh., 47, No. 9, 1300–1304 (1995).zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    L. D. Gogoladze, “On the existence of conjugate functions of many variables,” Mat. Sb., 225, No. 3, 481–488 (1984).MathSciNetGoogle Scholar
  15. 15.
    N. Ya. Krupnik, Banach Algebras with Symbol and Singular Integral Operators [in Russian], Shtiintsa, Kishinev 1984.zbMATHGoogle Scholar
  16. 16.
    N. P. Komeichuk, Extremal Problems in the Theory of Approximation [in Russian], Nauka, Moscow 1976.Google Scholar
  17. 17.
    N. K. Bari, Trigonometric Series [in Russian], Fizmatgiz, Moscow 1961.Google Scholar
  18. 18.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Polynomial Approximation of Functions [in Russian], Nauka, Moscow 1977.Google Scholar
  19. 19.
    V. M. Tikhomirov, Some Problems in the Theory of Approximation [in Russian], Moscow University, Moscow (1976).Google Scholar
  20. 20.
    A. N. Vaindiner, “Estimation of the remainder of a generalized Fourier series for differentiable functions of two variables,” Dokl. Akad. NaukSSSR, 184, No. 3, 511–513 (1969).MathSciNetGoogle Scholar
  21. 21.
    A. F. Timan, Theory of Approximation of Functions of Real Variable [in Russian], Fizmatgiz, Moscow 1960.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • S. B. Vakarchuk
    • 1
  • M. Sh. Shabozov
    • 2
  1. 1.Institute of Geotechnical MechanicsUkrainian Academy of SciencesDnepropetrovsk
  2. 2.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations